# SDR REXA2014071200686

- Difficulty date: July 12, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 27,804 hours, 24,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Multiple Fail
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

GEAR WAS SELECTED UP,  FOLLOWED BY NOSE DOOR OPEN MASTER WARNING, GEAR DISAGREE WARNING, STEERING INOPERATIVE, WOW INPUT CAUTION & ADVISORY.  PERFORMED QRH, GEAR WAS CYCLED & EMERGENCY HANDLE PULLED, WOULD NOT STOW, GEAR LOCKED DOWN WITH 3 GREEN INDICATIONS.  NOSE WHEEL STEERING DID NOT FUNCTION ON LANDING, VIOLENT SHAKING FOLLOWED NOSE WHEEL TOUCHDOWN.  AN EMERGENCY WAS DECLARED, LANDED WITHOUT INCIDENT.  R & R NLG ASSEMBLY IAW CHECKLIST AMM 32-21-01.  PERFORMED A FUNCTIONAL TEST OF THE NOSE WHEEL STEERING SYS IAW AMM 32-51-00, FUNCTIONAL TESTED GOOD. PERFORMED AN ALIGNMENT OF THE NLG UPLOCK PIN WITH NLG UPLOCK ASSEMBLY IAW AMM 32-33-05, ALIGNMENT GOOD.   FUNCTIONAL TEST OF THE EXTENSION RETRACTION SYS IAW AML 2559579.  PERFORMED A POWER UP TEST OF THE PROXIMITY SENSOR SYS IAW AMM 32-61-00, POWER UP TESTED GOOD.
